Quantifier-free least fixed point functions for phonology

Jane Chandlee, Adam Jardine


Anthology ID:
W19-5705
Volume:
Proceedings of the 16th Meeting on the Mathematics of Language
Month:
July
Year:
2019
Address:
Toronto, Canada
Venue:
MoL
SIG:
SIGMOL
Publisher:
Association for Computational Linguistics
Note:
Pages:
50–62
Language:
URL:
https://aclanthology.org/W19-5705
DOI:
10.18653/v1/W19-5705
Bibkey:
Cite (ACL):
Jane Chandlee and Adam Jardine. 2019. Quantifier-free least fixed point functions for phonology. In Proceedings of the 16th Meeting on the Mathematics of Language, pages 50–62, Toronto, Canada. Association for Computational Linguistics.
Cite (Informal):
Quantifier-free least fixed point functions for phonology (Chandlee & Jardine, MoL 2019)
Copy Citation:
PDF:
https://aclanthology.org/W19-5705.pdf